# SDR CA190313023

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 1,153 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 75502
- Condition: Failed
- Location: Brakes
- Part time: 294 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT THE BEGINNING OF A SCHEDULED MAINTENANCE CHECK FOR C-XXXX, TECH 1 WAS REMOVING ENGINE COWLS, WHILE TECH 2 WAS REMOVING COMMISSARY FROM THE BULKHEAD BEHIND THE PILOT`S SEAT. ON TECH 2S SECOND TRIP INTO THE AIRCRAFT A BUBBLING NOISE WAS NOTED. THIS WAS THE EXTENT OF WORK PERFORMED ON THE AIRCRAFT AT THIS POINT. TECH 1 AND TECH 2 DISCOVERED A GURGLING NOISE, AND PUDDLE OF FLUID UNDER/AT THE OVERFLOW VENT OF THE BRAKE RESERVOIR. WE WATCHED AS THE BRAKE ACCUMULATOR PRECHARGE STEADILY WENT DOWN, THE NITROGEN EXITING FROM THE ACCUMULATOR INTO THE RESERVOIR, AND THEN OVERBOARD THROUGH THE RESERVOIR VENT, BRINGING SOME FLUID WITH IT. WHEN WE TRIED TO CHARGE THE ACCUMULATOR, THE NITROGEN IMMEDIATELY WENT INTO THE RESERVOIR AND OVERBOARD AGAIN. THE ACCUMULATOR WAS DETERMINED FAULTY. (TC# 20190313023)
